I have been experiencing my fair share of both pain and anxiety. I don't know why I can handle 25mg of Opana ER sometime, and other times, my body goes into a very painful set of symptoms that is clearly detox. Why can I handle this dosage at times, and not other times. I know I have to depend on GOD to bring me to the place I am okay on this dosage. I am so tired of day in and day out facing my taper! I need hope! How do you cope with withdrawal and anxiety? I am a little afraid of using xanax or clonazapam since I was really addicted to them before. Marie
marie, hang in there, we will and can get thru this, as you already know im on a taper from percocet, and yes, some days a lesser does is ok, then the next day its hell. and oh the anxiety that comes with it. dont be scared to take the xanax, i was at first but its a miricle pill for me when i get these stupid panic attacks. and yes God will pull us both thru. feel better
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a nerve disorder and have been through many treatments, MRIs, blood tests, electric testing.?
Posted 20 Sep 2009 • 1 answer
Posted 25 Oct 2011 • 2 answers
Posted 2 Feb 2012 • 1 answer
Posted 2 May 2012 • 3 answers
Anyone experience increased anxiety while taking Opana Er? My doctor switched me from Oxycodone and?
Posted 2 Dec 2016 • 2 answers